# SDR A6WA200740123

- Difficulty date: March 10, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 8,508 hours, 8,165 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PLANK ACCESS HOLE NR6 HAS MINOR PITTING IN CRITICAL AND NOT CRITICAL AREAS.  MAINTENANCE REPAIRED RT WING PLANK ACCESS HOLE NR6 UNDER FUEL ACCESS PANEL 640 DB IAW REO 601R-57-21-030 REV D AND AWAC E06/021-457.  (K)
